American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E16) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Kathrin Bringmann and Ben Kane. Multiplicative $q$-hypergeometric series arising from real quadratic fields. Trans. Amer. Math. Soc. 363 (2011) 2191-2209. MR 2746680.
Abstract, references, and article information   
View Article: PDF

[2] Roy Adler, Charles Tresser and Patrick A. Worfolk. Topological conjugacy of linear endomorphisms of the 2-torus. Trans. Amer. Math. Soc. 349 (1997) 1633-1652. MR 1407693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. L. G. Williams. Fundamental systems of formal modular protomorphs of binary forms . Trans. Amer. Math. Soc. 28 (1926) 183-197. MR 1501339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Oliver Edmunds Glenn. Errata: ``A memoir upon formal invariancy with regard to binary modular transformations. Invariants of relativity'' [Trans.\ Amer.\ Math.\ Soc. {\bf 21} (1920), no. 3, 285--312; 1501145] . Trans. Amer. Math. Soc. 22 (1921) 543. MR 1501179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. L. Walsh. On the location of the roots of the Jacobian of two binary forms, and of the derivative of a rational function . Trans. Amer. Math. Soc. 22 (1921) 101-116. MR 1501162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Oliver Edmunds Glenn. A memoir upon formal invariancy with regard to binary modular transformations. Invariants of relativity . Trans. Amer. Math. Soc. 21 (1920) 285-312. MR 1501145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Olive C. Hazlett. A theorem on modular covariants . Trans. Amer. Math. Soc. 21 (1920) 247-254. MR 1501143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Oliver Edmunds Glenn. Errata: ``On a new treatment of theorems of finiteness'' [Trans.\ Amer.\ Math.\ Soc. {\bf 20} (1919), no. 3, 203--212; 1501122] . Trans. Amer. Math. Soc. 20 (1919) 356. MR 1501133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Oliver Edmunds Glenn. On a new treatment of theorems of finiteness . Trans. Amer. Math. Soc. 20 (1919) 203-212. MR 1501122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Oliver Edmunds Glenn. Modular concomitant scales, with a fundamental system of formal covariants, modulo $3$, of the binary quadratic . Trans. Amer. Math. Soc. 20 (1919) 154-168. MR 1501118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Edward Kasner. The cogredient and digredient theories of multiple binary forms . Trans. Amer. Math. Soc. 4 (1903) 86-102. MR 1500626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1